# SDR SWAA012627

- Difficulty date: September 24, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 62,067 hours, 67,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 65574632
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK, FOUND AFT SVC DOOR AFT FLOOR GIRT BAR BRACKET LOOSE.                          TIGHTENED AFT GIRT BAR BRACKET PER MM.
